Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: A characterisation of the lines external to an oval cone in PG(3, q), q even
Author: Barwick, S.
Butler, D.
Citation: Journal of Geometry, 2009; 93(1-2):21-27
Publisher: Birkhauser Verlag Ag
Issue Date: 2009
ISSN: 0047-2468
Statement of
S. G. Barwick and David K. Butler
Abstract: In this article, the lines not meeting an oval cone in PG(3, q) (q even) are characterised by their intersection properties with points and planes.
Keywords: Projective space
oval cone
DOI: 10.1007/s00022-009-1966-2
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.